# SDR SWAA2021031950379

- Difficulty date: February 21, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.AFT CARGO DOOR SURROUND BOTTOM WEB CORRODED AROUND FASTNER HOLES / REMOVED CORROSION AT AFT CARGO (SILL WEB) DOOR SURROUND BOTTOM WEB IAW SRM 51-10-02-0G-0 ITEM 15. ORIGINAL 'T' .050 REMAINING .038 LOSS .012 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-60-15-1A-1 FIG 103. REMOVED AND REPLACED SILL WEB IAW B737 SRM 51-40-02-0G-0 AND DWG 146A8340 REV: - P/N 148A8123-25
